# SDR COMA9630112

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146CA
- Make and model: Saab SF340A
- Aircraft serial: 340A416
- Engine: Ge CT75A2
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Turn Barrel
- Part number: 3031T37P07
- Condition: Separated
- Location: Lt Engine
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE LT ENGINE ANTI-ICE IS SELECTED, TORQUE DROPS 11 PERCENT AND ITT INCREASES SIGNIFICANTLY.  FOUND LINKAGE BETWEEN IGV ACTUATOR AND THE ANTI-ICE START BLEED VALVE TO BE SEPARATED.  INSTALLED SERVICEABLE LINKAGE.
